# SDR DXTA2011031804515

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 3,723 hours, 2,446 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, MLG WOULD NOT COME UP. HANDLE WOULD NOT MOVE, CHECKED CIRCUIT BREAKER, AND HYDRALICS, BOTH GOOD.  AFTER APPROXIMATELY 1 MINUTE, THE AMBER "WOW MISCOMPARE" LIGHT CAME ON. ON LANDING NOSE WHEEL STEERING, THRUST REVERSERS WERE AVAILABLE. ACFT DEPRESSURIZED FINE.  UNABLE TO DUPLICATE. RESISTANCE CHECKED GOOD ON NOSE SQUAT SWITCH AND BOTH MAIN SQUAT SWITCHES.  FOUND NOSE STRUT UPPER AND LOWER BARRELS ABOUT 20 PSI LOW AND NOSE STRUT FLUID LEVEL IMPROPERLY SERVICED.   SERVICED NOSE GEAR STRUT IAW MM 32-20-00.  OPS CHECKED GOOD.
